Journal of Optimization Theory and Applications, ( ISI ), Volume (164), No (2), Year (2014-5) , Pages (723-730)
Title : ( On Generalized Convexity of Nonlinear Complementarity Functions )
Authors: Seyed Mohsen Miri , Sohrab Effati ,Access to full-text not allowed by authors
Abstract
In this paper, we study some properties of quasiconvex nonlinear complementarity functions. However, we prove that a nonlinear complementarity function cannot be pseudoconvex. As a consequence of this, we show that every convex nonlinear complementarity function is nondifferentiable. Furthermore, some properties of homogeneous nonlinear complementarity functions are proved.